×

zbMATH — the first resource for mathematics

Product of spectral measures. (English) Zbl 0159.19603

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] W. G. Bade: Unbounded spectral operators. Pacific J. Math. 4 (1954), 373 - 392. · Zbl 0056.34801
[2] R. G. Bartle N. Dunford, J. T. Schwartz: Weak compactness and vector measures. Canadian J. Math. 7 (1955), 289-305. · Zbl 0068.09301
[3] N. Dunford: Spectral operators. Pacific J. Math. 4 (1954), 321 - 354. · Zbl 0056.34601
[4] N. Dunford, J. T. Schwartz: Linear Operators. Part I. General theory. Interscience Publ. New York 1958. · Zbl 0084.10402
[5] S. R. Foguel: Sums and products of commuting spectral operators. Ark. Mat. 3 (1957), 449-461. · Zbl 0081.12301
[6] P. R. Halmos: Measure Theory. Van Nostrand, New York, 1950. · Zbl 0040.16802
[7] S. Kakutani: An example concerning uniform boundedness of spectral measures. Pacific J. Math. 4 (1954), 363-372. · Zbl 0056.34702
[8] S. Kantorovitz: On the characterization of spectral operators. Trans. Amer. Math. Soc. III (1964), 152-181. · Zbl 0139.08702
[9] I. Kluvánek: Miery v kartézskych súčinoch. Čas. pěst. mat. 92 (1967), 282-286.
[10] C. A. McCarthy: Commuting Boolean algebras of projections. Pacific J. Math. 11 (1961), 295-307. · Zbl 0107.09502
[11] C A. McCarthy: Commuting Boolean algebras of projections. II. Boundedness in \(L_ p\). Proc. Amer. Math. Soc. 15 (1964), 781-787. · Zbl 0127.33003
[12] J. Wermer: Commuting spectral measures on Hilbert space. Pacific J. Math. 4 (1954), 355-361. · Zbl 0056.34701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.